# SDR NACA2021090300001

- Difficulty date: August 30, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 10,590 hours, 18,400 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Faulted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT, TWO START ATTEMPTS.   ACCOMPLISHED FIM 49-11 FAULT TREE 958. RESEATED ECU AND STARTED APU OPS CHECK NORMAL. ETOPS GROUND VERIFICATION COMPLIED WITH.
